My boyfriend and i did not have sexual intercourse but he did ejaculate on my stomach, and we were both worried that some of his semen might went to my vaginal opening but very unlikely, but still we didn't want to take the risk so i took Plan B about 4 hours later. Fast forward about 5 days to today and i get my period, 10 days before the expected time. Is there something wrong?I have not had any symptoms (besides the normal ones from having my period). Should i be worried of pregnancy?
No, you shouldn't be worried about pregnancy. It'd have to be the Immaculate Conception!
It's normal to get bleeding when you've used Plan B. It's one of the effects.
You may also find that your actual next period is late by up to a week or two,
It's a huge dose of hormone for your body to adjust to.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Aug 2016 • 3 answers
Updated 19 Jul 2016 • 1 answer
Updated 15 Aug 2016 • 2 answers
Updated 6 Nov 2018 • 2 answers
Updated 2 Dec 2018 • 1 answer